Dimensional reduction of integrals of orthogonal invariants

J. K. Percus

Research output: Contribution to journalArticlepeer-review

Abstract

The integration of a function of scalar products ofp vectors in RD, where D > p, is reduced to that of a corresponding function of vectors in Rp.

Original languageEnglish (US)
Pages (from-to)449-453
Number of pages5
JournalCommunications on Pure and Applied Mathematics
Volume40
Issue number4
DOIs
StatePublished - Jul 1987

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dimensional reduction of integrals of orthogonal invariants'. Together they form a unique fingerprint.

Cite this